# SDR CA071204004

- Difficulty date: December 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 66,022 hours
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Unserviceable
- Location: Landing Gear
- Part time: 9,451 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF WHEN GEAR WAS BEING RETRACTED, CREW NOTICED THAT THE RT MAIN GEAR RED LIGHT WAS STILL ILLUMINATED. CREW CYCLED THE LANDING GEAR (3) TIMES WITH THE SAME RESULTS. THE CREW ADVISED THAT AIR NOISE COULD BE HEARD. GEAR WAS SELECTED DOWN WITH (3) GREEN AND RETURNED TO THE RAMP. EXTENSIVE TROUBLESHOOTING AND GEAR SWINGS REVEALED LANDING GEAR ASSY UNIT IS AT FAULT. SERVICEABLE UNIT INSTALLED AND GEAR FUNCTION TESTED SERVICEABLE. THE AC HAS FLOWN 4 LEGS SINCE THE REPAIR WITH NO FURTHER PROBLEMS.
